# SDR YENA201612011053

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 58,538 hours, 21,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON WEB BETWEEN FR 69 -FR 70 AND STR 23L AT AFT GALLEY AREA. R&R  WEB BETWEEN FR69- FR70 AND STR 23L AT AFT GALLEY AREA IAW 31-22-11.
